MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8480
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system non dehp solution set was defective.It was further reported that when the roller clamp was closed the filter continued to empty and drip fluid.This was identified during priming, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including pressure testing and clear passage test and the device performed according to product specifications.The reported problem was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9648600
Report Number1416980-2020-00296
Device Sequence Number14087275
Product Code FPA
UDI-Device Identifier00085412048499
UDI-Public(01)00085412048499
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2H8480
Device Lot NumberR19F20095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1